# SDR 2002UALA00367

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT STATION 937 STRINGER 20L + 9 INCHES.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
